Panadol Extra 500mg/65mg Soluble Effervescent Tablets 24s
Panadol Extra 500mg/65mg Soluble Effervescent Tablets 24s
Description
Panadol Extra Effervescent Tablets are specially formulated for additional effective pain relief. Suitable for a variety of symptoms including headaches, backache, muscle and period pain, along with traditional cold and flu symptoms.
Panadol Extra 500mg/65mg Soluble Effervescent Tablets contain specially formulated ingredients to provide additional pain relief. Panadol Extra 500mg/65mg Soluble Effervescent Tablets are effective against pain, do not irritate the stomach and are gentle on you. Suitable for: headache, migraine, backache, toothache, rheumatic pain, muscle pain and period pain. They are also effective in the treatment and relief of the fever and the aches and pains associated with cold and flu.
- Combined Paracetamol and Caffeine for greater pain relief
- Easy on the stomach
- Effective against muscular aches
How to use: Please read the enclosed leaflet carefully before taking these tablets. For oral use. Panadol Extra 500mg/65mg Soluble Effervescent Tablets should be dissolved in at least half a tumbler full of water. Adults and children aged 12 years and over: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Not suitable for children under 12 years. For professional advice on medicines, consult your pharmacist.
Ingredients: Paracetamol 500mg, Caffeine 65mg, Sodium
€8.50
2 in stock
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.